Modelling and optimization of supply chains on complex networks

Göttlich, Simone ; Herty, Michael ; Klar, Axel

Additional URL:
Document Type: Article
Year of publication: 2006
The title of a journal, publication series: Communications in Mathematical Sciences : CMS
Volume: 4
Issue number: 2
Page range: 315-330
Place of publication: Somerville, MA
Publishing house: International Press of Boston
ISSN: 1539-6746 , 1945-0796
Publication language: English
Institution: School of Business Informatics and Mathematics > Scientific Computing (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item